Journal of Differential Geometry

Shortening complete plane curves

Kai-Seng Chou and Xi-Ping Zhu

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 50, Number 3 (1998), 471-504.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214424967

Digital Object Identifier
doi:10.4310/jdg/1214424967

Mathematical Reviews number (MathSciNet)
MR1690737

Zentralblatt MATH identifier
0943.53041

Subjects
Primary: 53C44: Geometric evolution equations (mean curvature flow, Ricci flow, etc.)
Secondary: 58E10: Applications to the theory of geodesics (problems in one independent variable)

Citation

Chou, Kai-Seng; Zhu, Xi-Ping. Shortening complete plane curves. J. Differential Geom. 50 (1998), no. 3, 471--504. doi:10.4310/jdg/1214424967. https://projecteuclid.org/euclid.jdg/1214424967


Export citation